arrow
Volume 2, Number 1
Previous Issue Next Issue

Jia-Qi Liu

J. Comp. Math., 2 (1984), pp. 1-9.

Preview Full PDF 2264 23488 Abstract

Guan-Quan Zhang

J. Comp. Math., 2 (1984), pp. 10-23.

Preview Full PDF 2135 24216 Abstract

Ping-Qi Pan

J. Comp. Math., 2 (1984), pp. 24-32.

Preview Full PDF 2200 23537 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 33-40.

Preview Full PDF 2186 24036 Abstract

Yuan Xu

J. Comp. Math., 2 (1984), pp. 41-49.

Preview Full PDF 2799 23709 Abstract

Qing-Yang Li

J. Comp. Math., 2 (1984), pp. 50-55.

Preview Full PDF 2402 23535 Abstract

Qun Lin & Lü Tao

J. Comp. Math., 2 (1984), pp. 56-69.

Preview Full PDF 2250 24152 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 70-76.

Preview Full PDF 2939 24299 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 77-88.

Preview Full PDF 2277 23313 Abstract

Geng-Zhe Chang

J. Comp. Math., 2 (1984), pp. 89-92.

Preview Full PDF 2305 23706 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard